# SDR AALA202105279019

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 31,960 hours, 13,237 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L1 WINDOW SHOWS DELAMINATION, UPPER LEFT HAND CORNER. REPLACED WINDOW PER JOB CARD 08L21056003.
